Vol. 6, No. 2, 1956

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
On the spectra of linked operators

Charles John August Halberg, Jr. and Angus E. Taylor

Vol. 6 (1956), No. 2, 283–290
Mathematical Subject Classification
Primary: 46.1X
Milestones
Received: 1 February 1955
Published: 1 June 1956
Authors
Charles John August Halberg, Jr.
Angus E. Taylor